| Model Number |
AU00T0 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, it was noticed that the lens has gone cloudy.Additional information has been requested, received and stated the patient vision was 6/6, but symptomatic.Not explanted yet.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The lens remains implanted.Information was provided that vision is 6/6, but symptomatic.The manufacturer internal reference number is: (b)(4).